Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i4-5.290
pages 70-75

The Generalized L-Problem of Moments In an Abstract Linear Normalized Space with Constraints in the Form of Linear inequalities

V. A. Gnatyuk
Bogdan Khmel'nitskii State Pedagogical Institute, Kamenets-Podol'skii, Academy of Frontier Troops, Khmel'nitskii
O. V. Borovik
Bogdan Khmel'nitskii State Pedagogical Institute, Kamenets-Podol'skii, Academy of Frontier Troops, Khmel'nitskii

SINOPSIS

The case is examined where constraints imposed on a system are inequalities. A convex weakly* compact set is taken as u in contrast to the ordinary L-problem of moments. The optimal solution of the generalized L-problem of moments is obtained. The conditions under which it is achieved are pointed out.


Articles with similar content:

On Solving and Properties of the Simplest Dynamical Problem of Optimal Set Partition Problem
Journal of Automation and Information Sciences, Vol.45, 2013, issue 6
Elena M. Kiseleva, Larisa S. Koriashkina
PROPERTIES OF SOME MATRIX OPERATORS APPEARING IN THE THEORY OF PLANAR WAVEGUIDE JUNCTIONS
Telecommunications and Radio Engineering, Vol.72, 2013, issue 6
V. P. Chumachenko
Method of Summary Representations for Solving Problems of Mathematical Safe on Graphs
Journal of Automation and Information Sciences, Vol.51, 2019, issue 12
Artem L. Gurin
THE SOLUTION TO THE PROBLEM OF DEFLECTIONS OF A RECTANGULAR THIN ISOTROPIC PLATE WITH ALL BUILT-IN EDGES IN THE EQUATIONS FOR THE BENDING MOMENTS
TsAGI Science Journal, Vol.48, 2017, issue 7
Julian Fedotovich Yaremchuk
A New Method for Solving the Cauchy Problem for Systems of Ordinary Differential Equations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 9
Lyudmila S. Lobanova , Oleg N. Lytvyn , Galina A. Miroshnychenko